# SDR SWAA2021081729171

- Difficulty date: January 24, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF HAS CORROSION ON UPPER SURFACE L/E / VERIFIED LIMITS ON FWD CARGO FLOOR PANEL 120AF. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. VERIFIED PART AS 453A1610-14; SI # 725-3765; A TAG# WN6252 IAW AIPC 25-52-10-17
